African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 248

Full Length Research Paper

A study of some systems of nonlinear partial differential equations by using Adomian and modified decomposition methods

Mohammed E. A. Rabie
  • Mohammed E. A. Rabie
  • Department of Mathematics, Faculty of Education Afif, Shaqra University, Saudi Arabia.
  • Google Scholar
Tarig M. Elzaki
  • Tarig M. Elzaki
  • Department of Mathematics, Faculty of Sciences and Arts-Alkamil, King Abdulaziz University, Jeddah-Saudi Arabia
  • Google Scholar


  •  Received: 13 February 2014
  •  Accepted: 19 August 2014
  •  Published: 03 October 2014

How to cite this article

APA /
Rabie, M. E. A., & Elzaki, T. M. (2014). A study of some systems of nonlinear partial differential equations by using Adomian and modified decomposition methods. African Journal of Mathematics and Computer Science Research, 7(6), 61- 67.
Chicago /
Mohammed E. A. Rabie, and Tarig M. Elzaki. "A study of some systems of nonlinear partial differential equations by using Adomian and modified decomposition methods." African Journal of Mathematics and Computer Science Research 7, no. 6 (2014): 61- 67.
MLA /
Mohammed E. A. Rabie, and Tarig M. Elzaki. "A study of some systems of nonlinear partial differential equations by using Adomian and modified decomposition methods." African Journal of Mathematics and Computer Science Research 7.6 (2014): 61- 67.